# SDR UF6A991108

- Difficulty date: November 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859AW
- Make and model: Bag ATP
- Aircraft serial: 2036
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: JD5760001000W
- Condition: Damaged
- Location: Ws 518.830
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - LEFT AILERON IS DAMAGED ON THE TRAILING EDGE.  MAINTENANCE REPAIRED DAMAGE.  ALL WORK WAS DONE IAW ATP SRM 57-60-01.  (M)
